# SDR SWIA201232094

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 2,812 hours, 2,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  (FLT 4800)  RELAMPED EMERGENCY LIGHT.
